Cookies?
Library Header Image
LSE Research Online LSE Library Services

On arbitage and Markovian short rates for fractional bond markets

Gapeev, Pavel V. (2004) On arbitage and Markovian short rates for fractional bond markets. Statistics and Probability Letters, 70 (3). pp. 211-222. ISSN 0167-7152

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01677...
Additional Information: © 2004 Elsevier B.V.
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Jan 2008
URL: http://eprints.lse.ac.uk/3216/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only